natalieee asked in HealthMental Health · 1 decade ago

Meridia (sibutramine) and Zoloft?

I had been taking Meridia (Sibutramine) 15mg for 10 days when I decided that it was not the drug for me (didnt like the side effects, other stuff) so i subsequently stopped it. Today, my doctor prescribed me Zoloft, and she said that I could take them right away?

Its been exactly 7 days since I last took my dosage of Meridia, and my doctor said it was fine that it was already out of my system.....but I thought you had to wait two weeks?

Anyways, Im waiting two weeks to take it, but I was just curious if this was true.....also, did anyone else get any withdraw symptoms from stopping Meridia?

2 Answers

Relevance
  • Anonymous
    1 decade ago
    Favorite Answer

    I would recommend you to watch following DVD that is available online if you have fast internet. It's told by psychiatrists, psychologists and people who worked for pharmaceutical companies. It informs you - beside other things - about side effects that are not often being told by psychiatrists. It also suggests an alternative in the end. When you then make a decision to take antidepressants, you may be better prepared, educated and understand what's going on when you encounter some bad side effects. I would say that these information are actually vital.

    The link sounds a little scary - that’s because many antidepressants have suicidal thoughts and impulses as side effects which you can also read inside the pack of some antidepressants.

    Watch trailer 1:55 min

    http://www.youtube.com/watch?v=UV0J5EsYKuw

    Youtube thumbnail

    The whole DVD

    http://www.cchr.org/#/videos/making-a-killing-intr...

    Fox News about pharmaceutical company Eli Lilly (Prozac and others)

    3:36 min

    http://www.youtube.com/watch?v=o_iXApBeT5s

    Youtube thumbnail

    &feature=channel_page

    • Login to reply the answers
  • 3 years ago

    it could produce the seratona syndrome! it dose no longer needed propose you will get it yet i'd be pronounced with the aid of your wellness care expert as he/she is conscious your scientific historic past. there are various drug/drug reactions with all drugs,

    • Login to reply the answers
Still have questions? Get your answers by asking now.